Posted by merry-dove on December 15, 2007, at 21:09:30
In reply to Re: New to Lyrica? » merry-dove, posted by Marty on December 15, 2007, at 20:03:47
> > So I was worried about starting another drug and then feeling even MORE tired than I already do. Does it make you feel tired at all? Have you gained any weight?
> -- Hi Terry. Low dose Lyrica (Under 150mg) tend (for most people) to make you feel sleepy/tired. Mid dose (between 150mg and 300mg) makes you feel with more energy. High dose (300mg to 900mg) makes you feel almost too good and energitic.
> Note that for some people the high dose range is more in the 600mg to 900mg or even 1200mg.
> Personnaly, I don't feel I took any weight from Lyrica. .. That said it doesn't mean it doesn't make some others gain weight.
> good luck!
Marty, Thank you so much for responding. I'm going to print out your post and show it to my dr. the next time I go. (I know doctors just LOVE when people bring in info they found on the internet!)